Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 363, Number 7
HTML articles powered by AMS MathViewer

Quantum Monodromy and nonconcentration near a closed semi-hyperbolic orbit
Hans Christianson PDF
Trans. Amer. Math. Soc. 363 (2011), 3373-3438
Castelnuovo-Mumford regularity of Ext modules and homological degree
Marc Chardin, Dao Thanh Ha and Lê Tuân Hoa PDF
Trans. Amer. Math. Soc. 363 (2011), 3439-3456
On the branch curve of a general projection of a surface to a plane
C. Ciliberto and F. Flamini PDF
Trans. Amer. Math. Soc. 363 (2011), 3457-3471
Harmonic differentials and infinite geodesic joining two punctures on a Riemann surface
Thérèse Falliero PDF
Trans. Amer. Math. Soc. 363 (2011), 3473-3488
Nonlinear waves on 3D hyperbolic space
Jason Metcalfe and Michael Taylor PDF
Trans. Amer. Math. Soc. 363 (2011), 3489-3529
Generators for rational loop groups
Neil Donaldson, Daniel Fox and Oliver Goertsches PDF
Trans. Amer. Math. Soc. 363 (2011), 3531-3552
Non-generic cusps
Michał Misiurewicz and Ana Rodrigues PDF
Trans. Amer. Math. Soc. 363 (2011), 3553-3572
Calabi-Yau three-folds and moduli of abelian surfaces II
Mark Gross and Sorin Popescu PDF
Trans. Amer. Math. Soc. 363 (2011), 3573-3599
Nodal solutions for some singularly perturbed Dirichlet problems
Teresa D’Aprile and Angela Pistoia PDF
Trans. Amer. Math. Soc. 363 (2011), 3601-3620
Linear $\sigma$-additivity and some applications
Tal Orenshtein and Boaz Tsaban PDF
Trans. Amer. Math. Soc. 363 (2011), 3621-3637
Asymptotic behavior of stochastic wave equations with critical exponents on $\mathbb {R}^3$
Bixiang Wang PDF
Trans. Amer. Math. Soc. 363 (2011), 3639-3663
Law of large numbers for the maximal flow through a domain of $\mathbb {R}^d$ in first passage percolation
Raphaël Cerf and Marie Théret PDF
Trans. Amer. Math. Soc. 363 (2011), 3665-3702
Unique decomposition into ideals for reduced commutative Noetherian rings
Başak Ay and Lee Klingler PDF
Trans. Amer. Math. Soc. 363 (2011), 3703-3716
Generating varieties for affine Grassmannians
Peter J. Littig and Stephen A. Mitchell PDF
Trans. Amer. Math. Soc. 363 (2011), 3717-3731
Isomorphism and Morita equivalence of graph algebras
Gene Abrams and Mark Tomforde PDF
Trans. Amer. Math. Soc. 363 (2011), 3733-3767
Two-parameter quantum vertex representations via finite groups and the McKay correspondence
Naihuan Jing and Honglian Zhang PDF
Trans. Amer. Math. Soc. 363 (2011), 3769-3797
PDF
Trans. Amer. Math. Soc. 363 (2011), 3799-3828
On symmetric commutator subgroups, braids, links and homotopy groups
J. Y. Li and J. Wu PDF
Trans. Amer. Math. Soc. 363 (2011), 3829-3852
Approximation of quasi-potentials and exit problems for multidimensional RDE’s with noise
Sandra Cerrai and Mark Freidlin PDF
Trans. Amer. Math. Soc. 363 (2011), 3853-3892
The defocusing energy-supercritical nonlinear wave equation in three space dimensions
Rowan Killip and Monica Visan PDF
Trans. Amer. Math. Soc. 363 (2011), 3893-3934